# SDR UPS03240112

- Difficulty date: January 7, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI, NDT CARRIED OUT ON SPOILERS, SPOILER NR 1 FOUND TO HAVE CORE DAMAGE AND WATER INGRESSION.  SPOILER REPAIRED IAW MM 27-61-01 & SRM 51-40-5.
